Psycho-Babble Medication Thread 121495

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Switch from Serzone to Lexapro

Posted by drumgirl on September 29, 2002, at 9:47:54

I just switched to Lexapro 3 weeks ago. It is the best anti-depressant I have ever taken and I have tried them all. I'm still trying to wean myself off of the serzone that I had been taken for 3 years, and it has been very difficult with the withdrawal symptoms from serzone. Serzone caused me to have a quick temper and did not help my anxiety at all. I did not even realize that serzone was causing more harm than good.

Finally, there is a drug which doesn't have the side effects and is effective in treating GAD and major depression. I am able to live my life without severe depression and anxiety that I had suffered from all my life. I also have fibromyalgia. Lexapro has not help my pain, but has helped me deal with it better. Please let me know of your experience with serzone or Lexapro

 

Re: Switch from Serzone to Lexapro drumgirl

Posted by Phil on September 29, 2002, at 11:27:04

In reply to Switch from Serzone to Lexapro, posted by drumgirl on September 29, 2002, at 9:47:54

I'm a drummer, you a drummer?

I had the exact same experience on Serzone. It helped my depression but someone pulled me aside at work one day and was actually a little afraid of my temper. I had not realized it and normally I don't scare people but I switched.

Started Lexapro on the 9th at 10mg, went to twenty for 4 days, now have been on 15mg since then. Feel good but it's only 1/4 of my combo.
It's a good AD. I do have one small complaint that I shouldn't post but will.

 

Re: Switch from Serzone to Lexapro--phil

Posted by Roo on September 29, 2002, at 17:32:49

In reply to Re: Switch from Serzone to Lexapro drumgirl, posted by Phil on September 29, 2002, at 11:27:04

I do have one small complaint that I shouldn't
post but will.


Phil...so what is it?

 

Re: Nevermind Phil...saw it below :-) (nm)

Posted by Roo on September 29, 2002, at 17:33:52

In reply to Re: Switch from Serzone to Lexapro--phil, posted by Roo on September 29, 2002, at 17:32:49

 

Yeah, ahem..sorry about that, Roo. (nm)

Posted by Phil on September 29, 2002, at 19:29:19

In reply to Re: Nevermind Phil...saw it below :-) (nm), posted by Roo on September 29, 2002, at 17:33:52

 

Re: Switch from Serzone to Lexapro

Posted by Mystia on September 29, 2002, at 21:50:30

In reply to Switch from Serzone to Lexapro, posted by drumgirl on September 29, 2002, at 9:47:54

To make a long story short....Serzone caused an ER visit and irregular heartbeat (could've been BAD if detected any later) and Lexapro is a lovely drug IMHO...that is, after the inital few days! The only s/e for me that has lasted beyond the 4th day has been (and still is!) decreased appetite..

Myst

 

More for Mystia

Posted by Alice Anne on September 30, 2002, at 2:18:36

In reply to Re: Switch from Serzone to Lexapro, posted by Mystia on September 29, 2002, at 21:50:30

Sorry, I just read that you've at least tried Serzone and Geodon. I have also.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.